# SDR FDEA201309042117

- Difficulty date: September 4, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377736320000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE FRAMES 38.0 TO 38.1, AREA BETWEEN STRINGERS 29-30R ABOVE NOTCH FLAP STRUCTURE REPLACED SOLID RIVET HAS A LARGE ELONGATED HOLE. CARGO BAY RT SIDE FR38.0-FR38.1 AREA STRINGERS 29-30 ABOVE NOTCH FLAP REPAIRED IAW EA 6-5310-T0207146.
